# SDR YENA2020020750160

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 35,376 hours, 22,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 1653
- Condition: No Test
- Location: Emergency Light
- Part time: 39,513 hours, 25,575 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT #  102, JFK-BUF. EMERGENCY LIGHT POWER UNIT #1 FAILS OPERATIONAL CHECK; REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT #1 PER E190MM 33-50-01,OPS CHECK GOOD.
